Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 2, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Jan 10, 2021, 3:44 AM CST. It took effect at Jan 10, 2021, 3:44 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2021, 3:44 AM CST (09:44 UTC)
- In effect from
- Jan 10, 2021, 3:44 PM CST
- Expired
- Jan 11, 2021, 9:37 PM CST
- In force
- 30 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
505 WHUS74 KLIX 100944 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 344 AM CST Sun Jan 10 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-101745- /O.NEW.KLIX.SC.Y.0002.210111T0000Z-210112T0000Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 344 AM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected over the open waters, 3 to 6 ft in protected waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 6 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
237 WHUS74 KLIX 101541 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 941 AM CST Sun Jan 10 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-102345- /O.CON.KLIX.SC.Y.0002.210111T0000Z-210112T0000Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 941 AM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected over the open waters, 3 to 6 ft in protected waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 6 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
906 WHUS74 KLIX 102144 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 344 PM CST Sun Jan 10 2021 GMZ550-552-570-572-110545- /O.EXT.KLIX.SC.Y.0002.210110T2144Z-210111T0300Z/ /O.NEW.KLIX.GL.W.0001.210111T0300Z-210111T1200Z/ /O.NEW.KLIX.SC.Y.0003.210111T1200Z-210112T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 344 PM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, east winds 20 to 25 kt with gusts up to 35 kt expected. For the first Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Hazardous conditions will persist now through Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ530-532-534-536-538-555-557-575-577-110545- /O.CON.KLIX.SC.Y.0002.210111T0000Z-210112T0000Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 344 PM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected over the open waters, 3 to 6 ft in protected waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 6 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
195 WHUS74 KLIX 110326 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 926 PM CST Sun Jan 10 2021 GMZ550-552-570-572-111130- /O.EXP.KLIX.SC.Y.0002.000000T0000Z-210111T0300Z/ /O.CON.KLIX.GL.W.0001.000000T0000Z-210111T1200Z/ /O.CON.KLIX.SC.Y.0003.210111T1200Z-210112T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 926 PM CST Sun Jan 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 ft expected, followed by north winds of 20 to 25 kts with gusts up to 30 kt. * WHERE...Open gulf waters west of the mouth of the Mississippi River. * WHEN...Hazardous conditions will persist now through Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ530-532-534-536-538-555-557-575-577-111130- /O.CON.KLIX.SC.Y.0002.000000T0000Z-210112T0000Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 926 PM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected over the open waters, 3 to 6 ft in protected waters. * WHERE...Tidal lakes, sounds, and open gulf waters east of the mouth of the Mississippi River. * WHEN...From 6 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
207 WHUS74 KLIX 110924 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 324 AM CST Mon Jan 11 2021 GMZ550-552-570-572-111730- /O.CON.KLIX.GL.W.0001.000000T0000Z-210111T1200Z/ /O.CON.KLIX.SC.Y.0003.210111T1200Z-210112T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 324 AM CST Mon Jan 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 ft expected, followed by north winds of 20 to 25 kts with gusts up to 30 kt. * WHERE...Open gulf waters west of the mouth of the Mississippi River. * WHEN...Hazardous conditions will persist now through Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ530-532-534-536-538-555-557-575-577-111730- /O.CON.KLIX.SC.Y.0002.000000T0000Z-210112T0000Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 324 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected over the open waters, 3 to 6 ft in protected waters. * WHERE...Tidal lakes, sounds, and open gulf waters east of the mouth of the Mississippi River. * WHEN...From 6 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
965 WHUS74 KLIX 111303 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 703 AM CST Mon Jan 11 2021 GMZ530-532-534-536-538-555-557-575-577-112115- /O.CON.KLIX.SC.Y.0002.000000T0000Z-210112T0000Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 703 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected over the open waters, 3 to 6 ft in protected waters. * WHERE...Tidal lakes, sounds, and open gulf waters east of the mouth of the Mississippi River. * WHEN...From 6 PM this evening to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ550-552-570-572-112115- /O.CON.KLIX.SC.Y.0003.000000T0000Z-210112T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 703 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 ft expected, followed by north winds of 20 to 25 kts with gusts up to 30 kt. * WHERE...Open gulf waters west of the mouth of the Mississippi River. * WHEN...Hazardous conditions will persist now through Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
459 WHUS74 KLIX 111942 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 142 PM CST Mon Jan 11 2021 GMZ530-532-534-536-538-555-557-575-577-120600- /O.EXT.KLIX.SC.Y.0002.000000T0000Z-210112T0600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 142 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ550-552-570-572-120600- /O.EXT.KLIX.SC.Y.0003.000000T0000Z-210112T0600Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 142 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
776 WHUS74 KLIX 120337 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 937 PM CST Mon Jan 11 2021 GMZ550-552-570-572-120445- /O.CAN.KLIX.SC.Y.0003.000000T0000Z-210112T0600Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 937 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have weakened below advisory criteria. $$ GMZ530-532-534-536-538-555-557-575-577-120445- /O.CAN.KLIX.SC.Y.0002.000000T0000Z-210112T0600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 937 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have weakened below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 3:35 AM CST, 9 minutes earlier.
Area forecast discussion, Jan 10, 3:35 AM CST, 9 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
335 AM CST Sun Jan 10 2021
.SYNOPSIS...
High pressure centered over Nebraska early this morning. Aloft, a
strong shortwave near El Paso, and another moving onshore near the
Oregon-California border. Locally, mostly clear skies this
morning. Radar returns that look like rain over southwest
Louisiana are more likely mid level clouds producing virga (rain
evaporating aloft), as closest stations reporting rain are in the
Houston/Galveston area. Temperatures ranging from the upper 20s to
around 40.
&&
.SHORT TERM...
Main excitement in the forecast will be in the first 36 hours. The
shortwave near El Paso this morning will gradually open up and shift
east-northeast to near Memphis by Monday afternoon/evening as a
northern stream shortwave shears it out. Isentropic lift will
begin in earnest this afternoon, with the atmosphere gradually
saturating from the mid-levels downward. Currently appears that
any measurable precipitation should hold off until this evening.
Looking at our McComb forecast soundings, it would appear that
any threat of precipitation being predominantly snow would be for
a very brief period (an hour or two) near the beginning of
measurable precipitation (say 9 PM-Midnight), before warming
occurs below 750 mb to melt any snow that falls into that layer.
Baton Rouge soundings look to be too warm to support snow.
Wouldn't be totally shocked to see a bit of snow, say in northern
Wilkinson County, but for most of the area, it's just going to be
a very, very cold rain. Also wouldn't rule out a rumble or two of
thunder south of Lake Pontchartrain overnight due to instability
in the mid levels. Certainly don't expect any surface based
convection. Rain should end by midday on Monday for most of the
area, but not really anticipating any sunshine until Tuesday.
Will accept blended max temps today. For tonight, will hold all
areas above freezing, although it'll be a close call in southwest
Mississippi. On Monday will trend toward the cooler guidance for
highs, and note that blended numbers appear too warm. Will trend
toward the blends for Monday night and Tuesday as we lose the
clouds. 35
&&
.LONG TERM (Wednesday through Saturday)...
Cool and quiet weather is still forecast for the second part of next
week. Temperatures will start to warm up day by day. A cold front
will move into the area around Friday that will knock temperatures
back down some again, but it looks to be mostly dry in its
passage on land at least. -BL
&&
.AVIATION (valid through 12z Monday)...
VFR conditions are expected for most of today but ceilings will
lower to MVFR this evening. IFR (or lower) ceilings are expected
to become rather widespread after 06z Monday, with at least
occasional IFR visibilities. Threat of sleet or SHSN too low at
KMCB to carry in the TAF at this time, but if it occurs, it'd
likely be in the 03z-06z window. Winds could also become an issue
at KNEW and KMSY as they increase to 20 knots or higher for a
while overnight. BL/35
&&
.MARINE...
Winds should start ramping up by late afternoon over the western
waters as low pressure moves toward the waters. Will introduce
Small Craft Advisory for all waters at 00z Monday and carry it
through 00z Tuesday for now, with the expectation that we'll be
able to trim some of it and extend some of it beyond 00z Tuesday,
as the low moves east of the waters. Conditions should subside
later Tuesday through about Thursday, before another front moves
through the waters. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 46 34 42 28 / 0 100 60 0
BTR 47 37 43 30 / 10 100 30 0
ASD 49 37 47 32 / 0 90 70 0
MSY 48 40 47 36 / 0 90 50 0
GPT 48 38 47 33 / 0 80 80 10
PQL 48 38 48 33 / 0 60 90 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Monday
for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Monday
for GMZ532-534-536-538-550-552-555-557-570-572-575-577.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:44 PM CST | Gale Warning | LIX | 14 hr | |
| Jan 10, 3:44 PM CST | Small Craft Advisory | LIX | 30 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.